# SDR SWAA2022021515482

- Difficulty date: April 8, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY (L-1) DOOR SURROUND STRUCTURE CREASE BEAM SCUFF PLATE SUPPORT 'Z' STA 319-340 LBL 63 HAS CORROSION / REMOVED CORROSION IAW SRM 51-10-02-0G-0; VISUAL INSPECTION WITH A 10X MAG GLASS; NO DEFECTS FOUND; ORIGINAL .080 REMAIN .060 LOSS .020 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-01-1. REMOVED AND REPLACED FWD ENTRY DOOR SURROUND STUCTURE CRESE BEAM SCUFF PLATE SUPPORT Z ANGLE STA 319-340 LBL 63 IAW BOEING DWG 141A8110 SHT 11 REV:-. RESTORED FINISH IAW AMM 51-21-91-620-802. TOOL 40084 DUE 24AUG18 ATAG WN0658
